Ibugel Ibuprofen 5% Gel

Ibugel Ibuprofen 5% Gel

100g 
£8.60
In Stock
Delivery information Product #0008438

Please note images are for illustration purposes and may differ from the product(s) you receive

Ibugel Ibuprofen 5% Gel is an anti-inflammatory painkiller that is applied to the skin to relieve backaches, rheumatic or muscular pain, sprains, strains, and neuralgia. It can also be used for pain relief in common arthritic conditions.

Ibugel

Ibugel Ibuprofen 5% Gel is a clear, fragrance-free penetrating gel that contains ibuprofen, which kills pain and reduces inflammation. The gel is designed to rapidly absorb the ibuprofen through the skin to provide fast and effective relief at the point of pain.

Ibugel is non-sticky, non-greasy, and colourless.

Ibugel Ibuprofen 5% Gel can be used for adults, the elderly, and children over 12 years old.

  • Apply the gel to intact skin over the affected area
  • Apply a thin coat to cover the painful area, and massage until the gel is completely absorbed into the skin.
  • Use the gel up to three times a day, or as often as advised by your doctor

If your symptoms worsen or continue for more than a few weeks, discuss this with your doctor before continuing treatment

Do not use Ibugel Ibuprofen 5% Gel if:

  • You are allergic (hypersensitive) to ibuprofen or any of the other ingredients of Ibugel
  • You are asthmatic, or suffer from rhinitis (allergic runny nose) or urticaria (hives) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past
  • You are pregnant or breastfeeding
  • Your skin is broken, damaged, infected or diseased

Other warnings:

  • Do not use it on children under 12 years old unless advised by a doctor.
  • Do not apply it to broken or irritated skin.
  • Keep the gel away from the eyes, nose, and mouth

The active ingredient is ibuprofen (5% w/w).

The other ingredients are industrial methylated spirit, carbomers, propylene glycol, diethylamine and purified water.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Ibugel Ibuprofen 5% Gel
 rated Ibugel Ibuprofen 5% Gel as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
Ibugel Ibuprofen 5% Gel
5.00 stars

Ibugel

Delivered on time

0 out of 0 people found this useful. Yes No Report abuse
Ibugel Ibuprofen 5% Gel
 rated Ibugel Ibuprofen 5% Gel as:
2.00 stars

0 out of 0 people found this useful. Yes No Report abuse
Ibugel Ibuprofen 5% Gel
 rated Ibugel Ibuprofen 5% Gel as:
3.00 stars

0 out of 0 people found this useful. Yes No Report abuse
Ibugel Ibuprofen 5% Gel
 rated Ibugel Ibuprofen 5% Gel as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
Ibugel Ibuprofen 5% Gel
5.00 stars

Great Product for Back!

Ibugel is an outstandingly good product that works very well for me. This was also an outstandingly good service.

1 out of 1 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close